| Catalog Number |
09N79-096 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported two (02) false positive results for the rsv target on the alinity m resp-4-plex amp kit.Patient 1: sample id (sid): (b)(6) was processed on (b)(6) 2026 and resulted as rsv positive with a cycle threshold (ct) value of 39.11.Repeat testing on the cepheid platform produced a not detected result for rsv.Patient 2 (15-month-old patient): sid: (b)(6) was processed on (b)(6) 2026 and resulted as rsv positive with a ct value of 39.10.Repeat testing on the cepheid platform produced a not detected result.The specimen type was a nasopharyngeal (np) swab collected in bd universal viral transport (uvt).Repeat testing was performed using the original sample tube.At the customer site for multiplex assays if two or more targets return a positive result, the sample is retested on another platform.There was no report of impact to patient management.
Additional Manufacturer Narrative
An investigation is in process.A follow-up report will be submitted when the investigation is complete.Additional mdr submitted for the additional run date: 3005248192-2026-00037.(b)(6) 2026.